Alert archive / Virginia / Special Weather Statements in 2015

Special Weather Statement, NWS Morristown, TN

June 19, 2015Russell County, Virginia

NWS Morristown, TN issued this special weather statement at Jun 19, 2015, 4:21 PM EDT for Russell County, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 4:21 PM EDT (20:21 UTC)
Expired
Jun 19, 2015, 5:00 PM EDT
In force
39 min
Issued by
NWS Morristown, TN

County Russell County, VA

The radar

The Jackson,KY radar (KJKL), 130 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WWUS84 KMRX 192021
SPSMRX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
421 PM EDT FRI JUN 19 2015
 
VAZ006-192100-
RUSSELL VA-
421 PM EDT FRI JUN 19 2015

SIGNIFICANT WEATHER ADVISORY FOR RUSSELL COUNTY UNTIL 500 PM EDT...

AT 420 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLEVELAND VA...OR NEAR LEBANON...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LEBANON...CLEVELAND VA...HONAKER...ST. PAUL...ROSEDALE...DYE AND
CASTLEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD 
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH 
FLOODED ROADWAYS.

&&

LAT...LON 3704 8182 3696 8178 3695 8182 3689 8189
      3687 8194 3688 8198 3686 8204 3689 8235
      3690 8232 3691 8232 3691 8230 3697 8233
      3700 8229 3699 8226 3704 8217 3705 8204
      3708 8202 3709 8186
TIME...MOT...LOC 2020Z 270DEG 25KT 3697 8215 

$$

AMP.23

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 3:40 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 19, 3:40 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
340 PM EDT FRI JUN 19 2015

.SHORT TERM...(TONIGHT THROUGH SUNDAY)...THE CIRCULATION FROM THE
REMNANTS OF BILL CONTINUE TO MOVE NORTHEAST INTO THE MID MS AND
LOWER TN VALLEYS THIS AFTERNOON. MOISTURE IS BEING DRAWN INTO THE
FORECAST AREA WITH SCATTERED SHOWERS AND AND ONLY A FEW
THUNDERSTORMS...SOME STRONG MAINLY OVER CENTRAL EAST TN AND
SOUTHWEST VIRGINIA. TEMPERATURES HAVE FLUCTUATED WIDELY WITH THE
STORMS. OUTSIDE OF STORMS HIGHS HAVE REACHED THE LOWER TO MID 80S
NORTH AND UPPER 80S AND A FEW LOWER 90S CENTRAL AND SOUTH. COVERAGE
OF PRECIPITATION SEEMS TO HAVE ACTUALLY INCREASED NORTH AND WEST
AND DECREASED OVER THE FORECAST AREA THE LAST COUPLE HOURS. EXPECT
ACTIVITY TO POSSIBLY INCREASE AGIN THE NEXT FEW HOURS BUT DECREASE
WITH THE HEATING OF THE DAY. SHORT RANGE MODELS THEN SHOW ACTIVITY
INCREASE AGAIN LATE TONIGHT OR EARLY SATURDAY AROUND 9-12Z AS
LEFTOVER CIRCULATION OF BILL MOVES INTO CENTRAL KY INTO MIDDLE TN.
WILL DECREASE PRECIPITATION TO SLIGHT CHANCE LATER TONIGHT AND THEN
INCREASE POPS AGAIN AROUND SUNRISE. WILL HAVE LIKELY TO CATEGORICAL
POPS SATURDAY FOR MOST OF THE AREA. ALSO MOST HIGHS WILL BE IN THE
80S WITH INCREASED CLOUD COVER. AS CIRCULATION FROM BILL MOVES
FASTER TO THE EAST SATURDAY NIGHT WILL DECREASE POPS FROM SW TO NE.
SUNDAY LOOKS SEVERAL DEGREES WARMER AS CIRCULATION SHIFTS NE AND
UPPER LEVEL RIDGING TRIES TO BUILD BACK IN FROM THE SOUTH AND WEST.
WENT A LITTLE ABOVE GUIDANCE SUNDAY WITH SLIGHT CHANCE SOUTH AND
CHANCE NORTH. HEAT INDEX VALUES WILL CREEP BACK UP TO THE LOWER TO
MID 90S NORTH AND THE MID TO UPPER 90S SOUTH. RAINFALL AMOUNTS MAY
REACH FROM AROUND ONE TO TWO INCHES SATURDAY WHICH COULD CAUSE SOME
LOCALIZED FLOODING.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...
LONG TERM BEGINS WITH THE REMNANTS OF TROPICAL DEPRESSION BILL
CONTINUING TO MOVE NORTHEAST ALONG THE ATLANTIC COAST OF THE UNITED
STATES. THEN BEGINS A SUMMER-LIKE PATTERN THAT INVOLVES ISOLATED
AFTERNOON/EVENING THUNDERSTORM CHANCES, AND HOT TEMPERATURES ACROSS
THE AREA. MODERATE RIDGE SETS UP OVER THE SOUTHEASTERN UNITED STATES
AND TRAPS HOT TEMPS AND RELATIVELY HUMID AIR OVER THE AREA. THIS
WILL LEAD TO HIGHS IN THE MID TO EVEN UPPER 90'S ACROSS THE AREA.
FORECAST CALLS FOR THE HOTTEST DAY TO COME ON WEDNESDAY WITH
FORECAST HIGHS ACROSS THE AREA TO RANGE FROM 90 TO NEAR TRIPLE
DIGITS. THE RELATIVELY HUMID AIR WILL CAUSE HEAT INDEX VALUES TO
RISE TO ALMOST TRIPLE DIGITS MOST DAYS THIS UPCOMING WORK WEEK. SOME
PLACES WILL GET LUCKY TO SEE A ROGUE AFTERNOON THUNDERSTORM POP UP
TO HELP THEM COOL OFF, BUT MOST WILL BE LEFT HOT AND DRY.

HOPEFULLY SOME RELIEF WILL BE IN STORE AT THE VERY END OF THE 7-DAY
FORECAST AS A FRONT IS SLATED TO MOVE INTO THE VICINITY AND
HOPEFULLY BRING IN INCREASED RAIN CHANCES AND COOLER TEMPERATURES.
SINCE THIS IS STILL WELL OFF IN THE FORECAST, THE MODELS HAVE NOT
COME INTO GREAT AGREEMENT WITH LOCATION OF FRONT AND BEST
PRECIPITATION CHANCES. FINGERS CROSSED FOR COOLER AND WETTER WEATHER
TO MOVE IN SOMETIME NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             73  90  73  95 /  40  60  20  20
KNOXVILLE MCGHEE TYSON AIRPORT, TN  71  87  71  93 /  30  70  50  20
OAK RIDGE, TN                       71  87  71  93 /  40  70  60  20
TRI CITIES AIRPORT, TN              67  86  67  89 /  30  70  60  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

TD/ABM
Hazardous weather outlook, Jun 19, 3:47 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
347 PM EDT FRI JUN 19 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-202000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
347 PM EDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TROUGH THIS EVENING. A FEW
STORMS MAY BECOME STRONG TO SEVERE WITH THE MAIN THREATS BEING WIND
GUSTS OF 40 TO 60 MPH...AS WELL AS PEA TO QUARTER SIZED HAIL WITH
THE STRONGEST STORMS. LOCALLY HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO INCREASE
SATURDAY MORNING AND THROUGH THE EVENING HOURS. A FEW STORMS MAY
BECOME STRONG TO SEVERE WITH THE PRIMARY THREATS BEING STRONG
WINDS...MODERATE HAIL...AND TORRENTIAL DOWNPOURS LEADING TO
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TONIGHT THROUGH SATURDAY
NIGHT.

TD

In the hours before

Special weather statement, Jun 19, 2:21 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
221 PM EDT FRI JUN 19 2015

TNZ036-067-191845-
ROANE TN-ANDERSON TN-
221 PM EDT FRI JUN 19 2015

...SPECIAL WEATHER STATEMENT...

AT 221 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OAK RIDGE...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...CLINTON...OLIVER SPRINGS AND COALFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3599 8443 3605 8436 3605 8435 3606 8435
      3617 8420 3603 8407 3600 8411 3599 8415
      3599 8419 3598 8420 3598 8421 3597 8422
      3591 8438
TIME...MOT...LOC 1821Z 240DEG 22KT 3598 8433

DGS
Special weather statement, Jun 19, 2:38 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
238 PM EDT FRI JUN 19 2015

TNZ036-069-191915-
KNOX TN-ANDERSON TN-
238 PM EDT FRI JUN 19 2015

SIGNIFICANT WEATHER ADVISORY FOR KNOX...AND ANDERSON COUNTIES UNTIL
315 PM EDT...

AT 238 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARRAGUT...OR 9 MILES WEST OF KNOXVILLE...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...ALCOA...FARRAGUT...LOUISVILLE...HALLS...
MALONEYVILLE...KARNS...BEARDEN...POWELL...HOUSE MOUNTAIN S.P....
MASCOT AND LAKE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3590 8427 3595 8430 3617 8391 3616 8380
      3599 8365 3597 8366 3587 8394 3588 8395
      3586 8398 3588 8400 3588 8403 3585 8401
      3584 8402 3585 8405 3583 8406 3585 8408
      3583 8412 3585 8414 3579 8414 3580 8416
TIME...MOT...LOC 1838Z 231DEG 25KT 3593 8411

MOULTON
Special weather statement, Jun 19, 3:05 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
305 PM EDT FRI JUN 19 2015

TNZ036>038-069-191945-
KNOX TN-ANDERSON TN-GRAINGER TN-UNION TN-
305 PM EDT FRI JUN 19 2015

SIGNIFICANT WEATHER ADVISORY FOR KNOX...ANDERSON...GRAINGER...AND
UNION COUNTIES UNTIL 345 PM EDT...

AT 304 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF CLINTON...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...CLINTON...MAYNARDVILLE...PLAINVIEW...HALLS...BLAINE...
LUTTRELL...SHARPS CHAPEL...BUFFALO SPRINGS...BIG RIDGE S.P....
ANDERSONVILLE...PAULETTE...NORRIS LAKE...MALONEYVILLE...ROSE HILL...
JOPPA AND HOUSE MOUNTAIN S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3637 8375 3635 8374 3634 8373 3635 8371
      3620 8348 3618 8354 3618 8356 3617 8356
      3617 8360 3615 8360 3601 8398 3614 8411
      3641 8380
TIME...MOT...LOC 1904Z 236DEG 23KT 3612 8396

MOULTON
Special weather statement, Jun 19, 3:40 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
340 PM EDT FRI JUN 19 2015

TNZ014-037-038-192015-
CLAIBORNE TN-GRAINGER TN-UNION TN-
340 PM EDT FRI JUN 19 2015

SIGNIFICANT WEATHER ADVISORY FOR CLAIBORNE...GRAINGER...AND UNION
COUNTIES UNTIL 415 PM EDT...

AT 340 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAYNARDVILLE...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MAYNARDVILLE...RUTLEDGE...NEW TAZEWELL...BEAN STATION...TAZEWELL...
PLAINVIEW...BLAINE...LUTTRELL...BUFFALO SPRINGS...LONE MOUNTAIN...
ROSE HILL...SPRINGDALE...JOPPA...THORN HILL AND SANDLICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3629 8326 3630 8333 3628 8334 3628 8336
      3627 8336 3624 8342 3622 8342 3621 8344
      3622 8344 3621 8345 3618 8354 3619 8356
      3617 8356 3612 8370 3617 8374 3617 8379
      3625 8389 3656 8355
TIME...MOT...LOC 1940Z 230DEG 19KT 3624 8373

MOULTON
Special weather statement, Jun 19, 4:18 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
418 PM EDT FRI JUN 19 2015

TNZ035-067-192100-
ROANE TN-MORGAN TN-
418 PM EDT FRI JUN 19 2015

SIGNIFICANT WEATHER ADVISORY FOR ROANE...AND MORGAN COUNTIES UNTIL
500 PM EDT...

AT 417 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKWOOD...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZED HAIL WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...KINGSTON...ROCKWOOD...OLIVER
SPRINGS...MIDTOWN... HARRIMAN...OAKDALE...FROZEN HEAD
S.P....COALFIELD...DEARMOND...PETROS AND PINE ORCHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3590 8469 3591 8468 3598 8471 3602 8474
      3615 8445 3614 8445 3613 8443 3611 8442
      3610 8438 3605 8434 3599 8432 3591 8427
      3586 8467
TIME...MOT...LOC 2017Z 251DEG 9KT 3595 8463

AMP.23
Special weather statement, Jun 19, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
421 PM EDT FRI JUN 19 2015

VAZ006-192100-
RUSSELL VA-
421 PM EDT FRI JUN 19 2015

SIGNIFICANT WEATHER ADVISORY FOR RUSSELL COUNTY UNTIL 500 PM EDT...

AT 420 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLEVELAND VA...OR NEAR LEBANON...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LEBANON...CLEVELAND VA...HONAKER...ST. PAUL...ROSEDALE...DYE AND
CASTLEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3704 8182 3696 8178 3695 8182 3689 8189
      3687 8194 3688 8198 3686 8204 3689 8235
      3690 8232 3691 8232 3691 8230 3697 8233
      3700 8229 3699 8226 3704 8217 3705 8204
      3708 8202 3709 8186
TIME...MOT...LOC 2020Z 270DEG 25KT 3697 8215

AMP.23

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:04 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Sevier41 min
Jun 18, 8:22 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Jefferson23 min
Jun 18, 8:38 PM EDTSpecial Weather StatementMRXSevier37 min
Jun 18, 8:44 PM EDTSpecial Weather StatementMRXHamblen, Jefferson46 min
Jun 18, 8:47 PM EDTSpecial Weather StatementMRXGreene43 min
Jun 18, 8:56 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Jefferson49 min
Jun 18, 9:36 PM EDTSpecial Weather StatementMRXHawkins39 min
Jun 18, 9:39 PM EDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins51 min
Jun 18, 10:30 PM EDTSpecial Weather StatementMRXSullivan45 min
Jun 18, 11:14 PM EDTSpecial Weather StatementMRXSullivan46 min
Jun 19, 2:37 AM EDTSpecial Weather StatementMRXCampbell38 min
Jun 19, 3:11 AM EDTSpecial Weather StatementMRXCampbell49 min
Jun 19, 11:48 AM EDTSpecial Weather StatementMRXBradley, Hamilton42 min
Jun 19, 12:21 PM EDTSpecial Weather StatementMRXRhea39 min
Jun 19, 12:26 PM EDTSpecial Weather StatementMRXBradley34 min
Jun 19, 12:42 PM EDTSpecial Weather StatementMRXMorgan33 min
Jun 19, 12:47 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Polk43 min
Jun 19, 12:58 PM EDTSpecial Weather StatementMRXRhea32 min
Jun 19, 1:28 PM EDTSpecial Weather StatementMRXMcMinn47 min
Jun 19, 1:45 PM EDTSpecial Weather StatementMRXScott45 min
Jun 19, 2:21 PM EDTSpecial Weather StatementMRXAnderson24 min
Jun 19, 2:38 PM EDTSpecial Weather StatementMRXKnox37 min
Jun 19, 3:05 PM EDTSpecial Weather StatementMRXUnion40 min
Jun 19, 3:40 PM EDTSpecial Weather StatementMRXGrainger, Union35 min
Jun 19, 4:18 PM EDTSpecial Weather StatementMRXRoane42 min
Jun 19, 5:06 PM EDTSpecial Weather StatementMRXBlount39 min
Jun 19, 5:12 PM EDTSpecial Weather StatementMRXGreene48 min
Jun 19, 5:49 PM EDTSevere Thunderstorm WarningMRXGreene41 min
Jun 19, 6:06 PM EDTSpecial Weather StatementMRXSevier39 min
Jun 19, 6:22 PM EDTSpecial Weather StatementMRXWashington38 min
Jun 19, 6:33 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier42 min
Jun 19, 6:40 PM EDTSpecial Weather StatementMRXScott50 min
Jun 19, 7:45 PM EDTSpecial Weather StatementMRXCampbell45 min
Jun 18, 8:50 PM EDTSpecial Weather StatementMRXWashington40 min
Jun 19, 4:33 PM EDTSpecial Weather StatementMRXCity of Norton42 min
Jun 19, 5:15 PM EDTSpecial Weather StatementMRXWashington45 min

Nearby

Special Weather Statements in Virginia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.